zbMATH — the first resource for mathematics

Parametrized \(h\)-cobordism theory. (English) Zbl 0259.57016

57R80 \(h\)- and \(s\)-cobordism
57R50 Differential topological aspects of diffeomorphisms
Full Text: DOI Numdam EuDML
[1] P. ANTONELLI, D. BURGHELEA and P. J. KAHN, Gromoll groups, Diff Sn and bilinear constructions of exotic spheres, Bull. A.M.S., 76 (1970), p. 772-777. · Zbl 0195.53303
[2] P. ANTONELLI, D. BURGHELEA and P.J. KAHN, The concordance-homotopy groups of geometric automorphism groups. Springer Lecture Notes # 215. · Zbl 0222.57001
[3] J. CERF, La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie. Publ. Math. I.H.E.S., 39 (1970). · Zbl 0213.25202
[4] A. CHENCINER, Sur la géométrie des strates de petites codimensions. Thèse, Orsay, 1971. · Zbl 0228.58004
[5] A. CHENCINER and F. LAUDENBACH, Contribution à une théorie de Smale à un paramètre dans le cas non simplement connexe. Annales Sc. Ec. Norm. Sup., 4e série, t. 3 (1970), p. 409-478. · Zbl 0236.57015
[6] A. HATCHER, A K2 obstruction for pseudo-isotopies. Thesis, Stanford University, 1971.
[7] A. HATCHER, The second obstruction for pseudo-isotopes. To appear. · Zbl 0255.57014
[8] A. HATCHER and F. QUINN, Bordism invariants of intersections of submanifolds. To appear. · Zbl 0291.57019
[9] A. HATCHER and J. B. WAGONER, Pseudo-isotopies of non-simply-connected manifolds and the functor K2. To appear. · Zbl 1384.57019
[10] J. MILNOR, Introduction to algebraic K-theory. Annals of Mathematics Study # 72, Princeton University Press, 1971. · Zbl 0237.18005
[11] J. MILNOR, unpublished.
[12] F. QUINN, Thesis, Princeton University, 1969.
[13] R. THOM, Topological models in biology. Topology, 8, p. 313-335. · Zbl 0165.23301
[14] J. B. WAGONER, Algebraic invariants for pseudo-isotopies, Proceedings of Liverpool Singularities Symposium II, Springer-Verlag Lecture. Notes # 209. · Zbl 0214.22403
[15] J. B. WAGONER, On K2 of the Laurent polynomial ring. Amer. J. Math., 93, (1971). · Zbl 0217.34802
[16] C. T. C. WALL, Surgery on compact manifolds. Academic Press, 1970. · Zbl 0219.57024
[17] A. CHENCINER, Pseudo-isotopies différentiables et pseudo-isotopies linéaires par morceaux. C.R. Acad. Sc., Paris, t. 270 (1970), 1312-1315. · Zbl 0195.25301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.